Flash Flood, Wood
- When
- February 4, 7:00 PM CST to 11:30 PM CST
- Where
- Wood County, Quitman
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.786, -95.382 (the zone’s center; the record gives no point)
Street flooding around town.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Feb 4, 6:20 PM CST, 40 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 620 PM CST WED FEB 4 2004 .DISCUSSION... QUICK UPDATE TO ZONES TO ADD FLOOD WATCH FOR AR COUNTIES AND REMAINDER OF NE TX COUNTIES ALONG RED RIVER ALSO ADDED SE OK COUNTY. NOW ALL OF CWFA IS IN WATCH. BAND OF SHOWERS AND THUNDERSTORMS IS INCREASING AND THERE IS MORE OF IT TO COME ACROSS FROM DEEP INTO TX. THOUGHT IT PRUDENT TO EXPAND THE AREA NOW AND NOT LATER. && .PREVIOUS POINT TEMPS/POPS... SHV 43 48 42 47 / 100 100 20 20 MLU 43 48 42 47 / 100 100 20 20 TXK 39 44 40 45 / 100 100 20 20 TYR 42 47 41 46 / 100 100 20 20 LFK 51 56 44 48 / 100 100 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...FLOOD WATCH IN EFFECT TONIGHT AND THURSDAY ALL ZONES. LA...FLOOD WATCH IN EFFECT TONIGHT AND THURSDAY ALL ZONES. OK...FLOOD WATCH IN EFFECT TONIGHT AND THURSDAY ALL ZONES. TX...FLOOD WATCH IN EFFECT TONIGHT AND THURSDAY ALL ZONES. && 20
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST WED FEB 4 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-051200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST WED FEB 4 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF EAST TEXAS...BUT THEY ARE EXPECTED TO STAY BELOW SEVERE LIMITS. TONIGHT...A WARM FRONT WILL DEVELOP ALONG THE LOUISIANA AND SOUTHEAST TEXAS COAST AND PUSH NORTHWARD INTO DEEP EAST TEXAS AND NORTH CENTRAL LOUISIANA INTO THURSDAY. AS A RESULT...HEAVY RAINFALL WILL BECOME A THREAT ALONG AND SOUTH OF THIS BOUNDARY...ENCOMPASSING THE LOWER TOLEDO BEND AND SAM RAYBURN COUNTY OF NORTHEAST TEXAS AS WELL AS NORTHWEST AND NORTH CENTRAL LOUISIANA. RAINFALL OVERNIGHT ACROSS THESE AREAS COULD APPROACH TWO TO THREE INCHES WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE DURING THE DAY THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE HEAVY RAINFALL WILL GRADUALLY END ON THURSDAY...AS THE FRONTAL BOUNDARY GRADUALLY SHIFTS EAST INTO MISSISSIPPI. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM THURSDAY NIGHT THROUGH TUESDAY AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
The national radar mosaic for the moment the first event began.
1 flash flood. Local standard time, as filed.
Street flooding around town.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, February 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5381919.